# SDR AALA20040406

- Difficulty date: March 27, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N1463A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11483
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATL - INFLIGHT T1972 NUMBER 3 TIRE RECAP SEPARATED ON TAKEOFF CAUSING DAMAGE TO RIGHT HAND MAIN GEAR DOWNLOCK ACTUATOR, RIGHT HAND FLAPWELL, RIGHT HAND MID FLAP AND RIGHT HAND FLAP DRIVESHAFT, AND NUMBER 2 ENGINE INGESTED SOME FOREIGN OBJECT DAMAGE AND SUSTAINED DAMAGE TO FAN BLADES AND THE HONEYCOMB AREA AROUND THE BLADES.  REPLACED RIGHT HAND ENGINE. INSPECTED RIGHT HAND LOWER WING, RIGHT HAND AFT FUSELAGE, RIGHT HAND ENGINE AND RIGHT HAND TAIL AREA FOR DAMAGE.  REPAIRED DAMAGE PER MAINTENANCE MANUAL PROCEDURES ON TULSA BILL OF WORK DATED 03/30/04.
